It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





miscarriage

miscarriage

[ Back to Messages ]

Message

Posted by eleanor on April 26, 2000 at 10:25:07:

I am on ortho tri-cyclen and have been for the past 5 months. This month I had to take erythromycin for 10 days in the middle of my cycle. I had sex during that time but I didn't use any back up method except withdrawl. I know that was dumb but I can't change that now. Now at least I'll use something next time. Now my period was due yesterday and I got it on time, but it is really thick and a deep red. I also had some clotting which might be normal. But this month I had unusual cramp which was the same as I used to get before I started taking birth control. I'm not sure if that is because the antibiotic broke down the pill and it didn't help with my cramping or I might possibly be having a very early miscarriage. Everyone always said when you have a miscarriage, you'll know but if its this early I don't know if I would know the difference between a miscarriage and a heavy period with a more cramping than usual. I would appreciate all the advice I could get.


Follow Ups




All times are GMT -7. The time now is 09:49 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!